Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 14, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Feb 10, 2010, 4:04 AM EST for 5 counties in Florida. It took effect at Feb 10, 2010, 1:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2010, 4:04 AM EST (09:04 UTC)
- In effect from
- Feb 10, 2010, 1:00 PM EST
- Expired
- Feb 10, 2010, 6:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
975 WWUS82 KMFL 100904 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 404 AM EST WED FEB 10 2010 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH FLORIDA EXCEPT FOR COASTAL SECTIONS OF COLLIER COUNTY AND FAR SOUTH SECTIONS OF MIAMI-DADE COUNTY FOR RELATIVE HUMIDITY BELOW 35 PERCENT FOR 4 HOURS OR MORE FROM 1PM UNTIL 6PM TODAY... ...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR RELATIVE HUMIDITY BELOW 35 PERCENT FOR 4 HOURS OR MORE FROM NOON UNTIL 5PM THURSDAY... FLZ063-066>068-070>075-168-172-173-110000- /O.UPG.KMFL.FW.A.0010.100210T1600Z-100210T2300Z/ /O.NEW.KMFL.FW.W.0014.100210T1800Z-100210T2300Z/ /O.NEW.KMFL.FW.A.0011.100211T1700Z-100211T2200Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE- 404 AM EST WED FEB 10 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... NORTHWEST WINDS HAVE TRANSPORTED A MUCH DRIER AIRMASS DOWN THE FLORIDA PENINSULA INTO SOUTH FLORIDA. TODAY AS HIGH PRESSURE BUILDS INTO THE REGION WINDS ARE ALSO EXPECTED TO REMAIN ELEVATED WITH WINDS ACROSS COASTAL SECTIONS OF SOUTH FLORIDA IN THE 13 TO 17 MPH RANGE WITH SLIGHTLY LOWER VALUES FARTHER INLAND. RELATIVE HUMIDITY VALUES WILL LIKELY FALL TO OR BELOW 35 PERCENT FOR 4 OR MORE HOURS. THE RIDGE OF HIGH PRESSURE WILL SHIFT EAST THROUGH THURSDAY, BUT THE DRY AIRMASS WILL REMAIN IN PLACE THROUGH THURSDAY EVENING LIKELY PRODUCING ANOTHER DRY DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-174-110000- /O.NEW.KMFL.FW.A.0011.100211T1700Z-100211T2200Z/ COASTAL COLLIER-FAR SOUTH MIAMI DADE- 404 AM EST WED FEB 10 2010 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... A DRY AIRMASS WILL SPREAD ACROSS ALL OF SOUTH FLORIDA BY THURSDAY AFTERNOON PRODUCING FOUR OR MORE HOURS OF 35 PERCENT OR LESS RELATIVE HUMIDITY DURING THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
162 WWUS82 KMFL 101940 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 240 PM EST WED FEB 10 2010 ...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES WITH THE EXCEPTION OF FAR SOUTH MIAMI-DADE UNTIL 6 PM EST THIS EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES THURSDAY AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ069-102300- /O.EXA.KMFL.FW.W.0014.000000T0000Z-100210T2300Z/ /O.CON.KMFL.FW.A.0011.100211T1700Z-100211T2200Z/ COASTAL COLLIER- 240 PM EST WED FEB 10 2010 ...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES WITH THE EXCEPTION OF FAR SOUTH MIAMI-DADE UNTIL 6 PM EST THIS EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES THURSDAY AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A VERY DRY AIR MASS WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA FROM TODAY THROUGH THURSDAY. THE DRY AIR...WHEN COMBINED WITH TEMPERATURES WARMING INTO THE 60S BOTH AFTERNOONS...WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR SEVERAL CONSECUTIVE HOURS. ALTHOUGH STRONG NORTHWEST WINDS WILL ENHANCE THE FIRE WEATHER POTENTIAL FOR THE REMAINDER OF THIS AFTERNOON... WINDS ARE EXPECTED TO DIMINISH CONSIDERABLY FROM TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ063-066>068-070>075-168-172-173-102300- /O.CON.KMFL.FW.W.0014.000000T0000Z-100210T2300Z/ /O.CON.KMFL.FW.A.0011.100211T1700Z-100211T2200Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE- 240 PM EST WED FEB 10 2010 ...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES WITH THE EXCEPTION OF FAR SOUTH MIAMI-DADE UNTIL 6 PM EST THIS EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES THURSDAY AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A VERY DRY AIR MASS WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA FROM TODAY THROUGH THURSDAY. THE DRY AIR...WHEN COMBINED WITH TEMPERATURES WARMING INTO THE 60S BOTH AFTERNOONS...WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR SEVERAL CONSECUTIVE HOURS. ALTHOUGH STRONG NORTHWEST WINDS WILL ENHANCE THE FIRE WEATHER POTENTIAL FOR THE REMAINDER OF THIS AFTERNOON... WINDS ARE EXPECTED TO DIMINISH CONSIDERABLY FROM TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ174-102300- /O.CON.KMFL.FW.A.0011.100211T1700Z-100211T2200Z/ FAR SOUTH MIAMI DADE- 240 PM EST WED FEB 10 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES THURSDAY AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A VERY DRY AIR MASS WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA FROM TODAY THROUGH THURSDAY. THE DRY AIR...WHEN COMBINED WITH TEMPERATURES WARMING INTO THE 60S ON THURSDAY AFTERNOON...WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR SEVERAL CONSECUTIVE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GS/DD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 10, 4:03 AM EST, 1 minute earlier.
Area forecast discussion, Feb 10, 4:03 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
403 AM EST WED FEB 10 2010
...POSSIBLE FREEZING TEMPERATURES ACROSS NORTHWEST INTERIOR LATE
TONIGHT THROUGH THURSDAY MORNING...
...WIND CHILL VALUES COULD PLUMMET OVER THE EAST AND WEST COAST
METRO AREAS EARLY THURSDAY MORNING...
.SHORT TERM...TODAY THROUGH THURSDAY...BOTH ECMWF AND GFS IN
PRETTY GOOD AGREEMENT WITH REGARD TO THE COLD FRNT MOVING WELL
SOUTH OF THE LOCAL AREA TODAY. A CANADIAN HIGH WILL MOVE RAPIDLY
SOUTH ACROSS THE CENTRAL PLAINS WITH A WELL ESTABLISHED N-NW FLOW
AFFECTING THE PENINSULA THROUGH THIS PERIOD. THIS WILL HELP TO
ADVECT MUCH DRIER AND COLDER AIR OVER MAINLAND SOUTH FLORIDA WITH
MAX TEMPS BARELY REACHING 70 EXTREME SOUTHERN AREAS THIS
AFTERNOON. SIGNIFICANTLY COLDER TEMPS SHOULD BE EXPECTED OVER ALL
OF S. FLORIDA LATE TONIGHT/THURSDAY MORNING WITH A GOOD PORTION OF
THE NORTHWEST INTERIOR POSSIBLY REACHING FREEZING OR BELOW FREEZING
TEMPS. BOTH, EAST AND WEST COAST METRO AREAS COULD SEE MIN TEMPS
DIVING INTO THE UPPER 30S...EXCEPT FOR COASTAL BROWARD/METRO MIAMI
WHERE TEMPS ARE EXPECTED IN THE L/M 40S. HOWEVER, LOW TEMPS ARE
NOT THE ONLY PROBLEM TONIGHT...DEPENDING ON WIND SPEED, WIND CHILL
VALUES COULD ALSO PLUMMET TO THE M/U 30S OVER ERN AND WESTERN
METRO AND TO MUCH LOWER VALUES ACROSS INTERIOR SECTIONS JUST
BEFORE SUNRISE THURSDAY. A WIND CHILL ADVISORY COULD BE ISSUED FOR
SOME PORTIONS OF SOUTH FLORIDA LATER TODAY OR THIS EVENING. THE
SFC HIGH SHOULD MOVE EAST OVER SE U.S. THURSDAY WITH SFC WINDS
SHIFTING TO NE BY THU EVENING STARTING A RATHER QUICK WARMING TREND.
.FRIDAY THROUGH SATURDAY...ANOTHER SFC LOW IS EXPECTED TO DEVELOP
OVER THE WESTERN GULF OF MEX AND MOVE TO JUST WEST OF THE
PENINSULA BY FRI EVENING. WHILE BOTH GFS AND ECMWF AGREE ON THE
SPEED OF THIS FEATURE ACROSS THE GULF...THERE IS DISAGREEMENT AS
TO WHERE THE LOW WILL CROSS THE PENINSULA AND, IN TURN, IN THE
TYPE OF WX, WIND DIRECTION AND SPEED OVER THE LOCAL AREA. ECMWF
HAS THE LOW CROSSING FURTHER NORTH ACROSS CENTRAL FLORIDA WHILE
GFS MOVES THE LOW RIGHT THROUGH S. FLORIDA. THIS WILL PUT S.
FLORIDA UNDER A HIGH RISK OF SVR WX WITH VERY HIGH HELICITY VALUES
AND THE ONLY LIMITING FACTOR BEING LIMITED INSTABILITY.
HOWEVER...LATEST TREND IN THE GFS HAS BEEN TO MOVE THE LOW FURTHER
NORTH IN EVERY RUN...SO A FURTHER NORTHWARD DISPLACEMENT OF THIS
LOW TOWARD THE ECMWF SOLUTION IS POSSIBLE IN FUTURE RUNS. IN ANNY
CASE...WL EXPECT WX ASSOCIATED WITH THIS FEATURE TO COME QUICKLY
FRIDAY AFTERNOON/EVENING WITH HIGHEST POPS EXPECTED OVERNIGHT
FRIDAY AND AN EQUALLY QUICK DRY UP SATURDAY AS THE LOW MOVES NE
AND IS REPLACED BY A SFC HIGH OVER THE GULF OF MEX.
&&
.LONG TERM...SUNDAY THROUGH TUESDAY...RELATIVELY DRY CONDITIONS
SHOULD BE EXPECTED. A WEAK FRONT MAY APPROACH THE LOCAL AREA
MONDAY HOWEVER IT SEEMS IT WILL LACK UPPER LEVEL SUPPORT AS MOST
ENERGY REMAINS WELL NORTH. WL INDICATE ONLY A SLIGHT CHANCE OF
PRECIP THROUGH THIS PERIOD WITH TEMPS REMAINING NEAR SEASONAL
VALUES.
.MARINE...SFC WINDS WL SHIFT NW BEHIND THE FRONT THIS MORNING AND
REMAIN ABOVE 20 KTS OVER MOST WATERS (EXCEPT NEAR SHORE GULF AND
BISCAYNE BAY) AT LEAST THROUGH THIS EVENING. WIND SPEEDS SHOULD
DECREASE TONIGHT BUT WILL REMAIN FROM THE NORTH THROUGH THURSDAY
WITH VERY HAZARDOUS CONDITIONS IN THE GULF STREAM. SEAS IN THE
GULF STREAM COULD FINALLY SUBSIDE THU EVENING JUST IN TIME FOR THE
WINDS TO INCREASE AGAIN AHEAD OF THE NEXT COLD FRONT.
&&
.FIRE WEATHER...MUCH DRIER AIR SPREADING SOUTH ACROSS S. FLORIDA
TODAY WILL RESULT IN RH VALUES WELL BELOW 35% FOR SEVERAL HOURS
THIS AFTERNOON AND EVENING...MOST OF SOUTH FLORIDA IS EXPECTED TO
BE AFFECTED BY THESE LOW RH VALUES...EXCEPT WEST COAST LOCATIONS
AND EXTREME SOUTHERN PORTIONS OF MIAMI-DADE.
CONDITIONS COULD EVEN BE DRIER THURSDAY AFTERNOON WITH POSSIBLE
THE ENTIRE FORECAST AREA BEING AFFECTED BY RH BELOW 35% FOR
SEVERAL HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 64 38 63 46 / 0 0 0 10
FORT LAUDERDALE 69 43 65 50 / 0 0 0 10
MIAMI 70 44 66 51 / 0 0 0 -
NAPLES 64 38 63 42 / 0 0 0 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
EVENING FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM
BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND
MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EST THURSDAY FOR COASTAL WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR BISCAYNE
BAY.
SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR LAKE
OKEECHOBEE.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR GULF WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
60 NM.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM.
&&
SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH
AVIATION...04/ATHazardous weather outlook, Feb 9, 6:00 PM EST, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 600 PM EST TUE FEB 9 2010 FLZ063-066>075-168-172>174-101100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 600 PM EST TUE FEB 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL AREAS TONIGHT... ...FREEZE WATCH INTERIOR SECTIONS FOR THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT WIND: SOUTHWEST 20 TO 25 KNOT WINDS WILL SHIFT TO THE NORTHWEST AS A COLD FRONT MOVES THROUGH OVERNIGHT. THIS HAS LEAD TO SMALL CRAFT ADVISORIES FOR THE ALL COASTAL WATERS INCLUDING LAKE OKEECHOBEE AND BISCAYNE BAY THROUGH TONIGHT. WAVES: STRONG SOUTHWEST WINDS WILL CREATE SEAS UP TO 7 FEET IN THE GULF WATERS BEYOND 20 NAUTICAL MILES OF THE GULF COAST AND IN THE GULF STREAM OFF OF PALM BEACH COUNTY. TEMPERATURES: WITH LOW TEMPERATURES FALLING WEDNESDAY MORNING INTO THE 45 TO 50 RANGE, COMBINED WITH NORTHWEST WINDS 5 TO 10 MPH, WIND CHILLS WILL FALL INTO THE LOWER 40S IN GLADES, HENDRY, INTERIOR NORTHERN COLLIER AND INTERIOR PALM BEACH COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLDER AIRMASS WILL MOVE INTO SOUTH FLORIDA TONIGHT BEHIND A COLD FRONT. THIS WILL SET UP A VERY CHILLY THURSDAY MORNING WITH FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF INTERIOR PALM BEACH, INTERIOR COLLIER, GLADES, AND HENDRY COUNTIES. TEMPERATURES OF 35 TO 45 DEGREES CAN BE EXPECTED ELSEWHERE. ANOTHER COLD FRONT WILL AFFECT THE AREA LATE THIS WEEK WITH A CHANCE OF RAIN OVER ALL OF SOUTH FLORIDA ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 10:53 PM EST | Special Marine Warning | MFL | 82 min | |
| Feb 10, 4:04 AM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 24 hr |
| Feb 10, 1:59 PM EST | Freeze Warning | MFL | Collier, Glades, Hendry, Palm Beach | 19 hr |
| Feb 10, 2:12 PM EST | Wind Chill Advisory | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 19 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.